American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information
View Article: PDF

[2] Nikolaos Diamantis and Cormac O'Sullivan. The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology. Trans. Amer. Math. Soc. 360 (2008) 5629-5666. MR 2425686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Fernando Chamizo. Automorphic forms and differentiability properties. Trans. Amer. Math. Soc. 356 (2004) 1909-1935. MR 2031046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Daniel Bump and Shuzo Takahashi. Supercuspidal representations and Poincar\'e series over function fields . Trans. Amer. Math. Soc. 340 (1993) 395-413. MR 1152320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jacob Nemchenok. Imprimitive Gaussian sums and theta functions over a number field . Trans. Amer. Math. Soc. 338 (1993) 465-478. MR 1041052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mark Sheingorn. Effective lower bounds for the norm of the Poincar\'e $\Theta$-operator . Trans. Amer. Math. Soc. 325 (1991) 453-463. MR 1041053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Svetlana Katok and John J. Millson. Eichler-Shimura homology, intersection numbers and rational structures on spaces of modular forms . Trans. Amer. Math. Soc. 300 (1987) 737-757. MR 876476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter F. Stiller. A note on automorphic forms of weight one and weight three . Trans. Amer. Math. Soc. 291 (1985) 503-518. MR 800250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ting Yi Pei. Eisenstein series of weight ${3\over 2}$. II . Trans. Amer. Math. Soc. 283 (1984) 589-603. MR 737886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. I. Hutchinson. On the automorphic functions of the group $(0,3;2,6,6)$ . Trans. Amer. Math. Soc. 5 (1904) 447-460. MR 1500683.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1